# SDR ASAA2015120814251

- Difficulty date: December 8, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,330 hours, 3,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 912000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY LIGHT AT 8C MISSING COVER/LENS.  ACFT GROUNDED. R & R OVERHEAD EMERGENCY LIGHT ASSY AT 8C, OPS CHECK GOOD REF AMM 33-51-03-960-805.
